# SDR ASAA0440157

- Difficulty date: August 25, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND AFT CARGO COMPARTMENT ZEE ANGLE CORRODED.  REPLACED ZEE ANGLE.  (M)
